# SDR TRBA2008038

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 17,389 hours, 20,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS ILLUMINATES DIM WHEN OPERATED.  REMOVED AND REPLACED BATTERY PACK FIN NR 61WL AND 73WL.  ALSO REMOVED AND REPLACED POWER SUPPLY FIN NR 73WL AS PER M/M NR 33-51-21.  PERFORMED OPT CK IAW JIC NR 33-50-00 AND FOUND SATISFACTORY.  FOR P/N AND S/N INFO PLEASE REFER TO NRWC NR 202165, CAS AWAITING FROM RECORDS DEPT TO FORWARD THIS NRWC IN ORDER TO FILL OUT P/N AND S/N INFO BLOCKS..
